Alert archive / Utah / Flash Flood Warnings in 2022
Flash Flood Warning 27, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jul 15, 2022, 3:08 PM MDT for Garfield County, Wayne County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2022, 3:08 PM MDT (21:08 UTC)
- Expired
- Jul 15, 2022, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Garfield County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 164 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1923 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
685
WGUS55 KSLC 152108
FFWSLC
UTC017-055-160000-
/O.NEW.KSLC.FF.W.0027.220715T2108Z-220716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
308 PM MDT Fri Jul 15 2022
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
Northeastern Garfield County in southern Utah...
South Central Wayne County in southern Utah...
* Until 600 PM MDT.
* At 308 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.25 and 0.5 inches of
rain have fallen in a short duration of time. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Capitol Reef National Park, specifically Capitol Gorge, Arch
Nemesis Canyon, Pleasant Creek, Burro Wash, and Cottonwood Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3823 11121 3825 11112 3817 11104 3809 11107
3809 11118 3812 11119
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SW2 follow-up statements
861
WGUS75 KSLC 152231
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
431 PM MDT Fri Jul 15 2022
UTC017-055-160000-
/O.CON.KSLC.FF.W.0027.000000T0000Z-220716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
431 PM MDT Fri Jul 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR NORTHEASTERN GARFIELD AND SOUTH CENTRAL WAYNE COUNTIES...
At 431 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 0.90 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Capitol Reef National Park, specifically Capitol Gorge, Arch
Nemesis Canyon, Pleasant Creek, Burro Wash, Cottonwood Wash, Five
Mile Wash, and Sheets Gulch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3823 11121 3825 11112 3817 11104 3809 11107
3809 11118 3812 11119
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WSW481
WGUS75 KSLC 152358
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
558 PM MDT Fri Jul 15 2022
UTC017-055-160008-
/O.EXP.KSLC.FF.W.0027.000000T0000Z-220716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
558 PM MDT Fri Jul 15 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
NORTHEASTERN GARFIELD AND SOUTH CENTRAL WAYNE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 900 PM MDT for portions of
central Utah and southern Utah.
LAT...LON 3823 11121 3825 11112 3817 11104 3809 11107
3809 11118 3812 11119
$$
WSWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 4:27 AM MDT, 10 hours 41 minutes earlier.
Area forecast discussion, Jul 15, 4:27 AM MDT, 10 hours 41 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
427 AM MDT Fri Jul 15 2022
.SYNOPSIS...Deep moisture will remain over the forecast area
through at least the weekend, bringing daily thunderstorm and
flash flooding threats. Dangerous heat is possible once again
late this weekend into early next week.
&&
.SHORT TERM...Early morning satellite and H5 analysis continue to
indicate a net westward expansion of the broad upper level ridge
centered over the southwestern plains region. Favorable
southerly trajectories for deep moisture advection from the Gulf
of Cali north across the local area exists with PWAT analysis
indicating much of northern Utah pressing on the 1" mark, while
the south equals or exceeds that value by a few tenths (especially
across the southwest). Latest radar trends indicate development
of an MCV from remnant organized convection near I-70 over eastern
Utah, a feature that will continue to lift NNE this morning
maintaining an area of showers and embedded storms focused across
the Uinta Basin/southwestern Wyoming. The western periphery
of this should also aid shower development as far west as the
southern/central Wasatch Front regions as we continue on through
the morning hours today.
The set up is there for rapid development of deep-cored heavy
rainers this afternoon along the Wasatch Plateau south into the
Grand Staircase region, with prorogation of cells namely along an
easterly trajectory downstream of the higher terrain. Inhibiting
factors for this development, at least initially, focus on fairly
robust cloud cover across the southern portions, and lee-side
subsidence from the aforementioned MCV (namely north of I-70).
Said, CAMs remain steadfast that any inhibition held on this
morning will erode by 19-20z. A Flood Watch for elevated flash
flooding potential remains in place across much of east-central
and southeastern Utah for the prime instability hours this
afternoon and eve.
The axis of the expanding ridge will trend more west to east
oriented Saturday allowing a slight veering of the weak flow in
place, and net drying aloft for the northern tier of the forecast
area. Said, going a bit more bullish regarding diurnal convective
development vs. bulk of deterministic output given maintenance of
low level moisture and higher likelihood of less cloud cover
across the area.
.LONG TERM (After 12Z/6AM Sunday)...Little change in the large-scale
pattern day-over-day as a broad and amplified H5 ridge remains
parked over the southwestern U.S. Subtle changes in the position of
the ridge axis as well as height falls driven by grazing troughs to
the north will modulate the degree and extent of convective activity
associated with the continued monsoonal surge through the week. A
daily threat of flash flooding continues for slot canyons, normally
dry washes, slickrock areas, and recent burn scars. In addition,
both daytime highs and overnight lows will continue to run above
seasonal normals through next week as the ridge begins to amplify
once again.
Heat headlines may take center stage on Sunday, especially across
northern Utah and southwest Wyoming, as H7 temps near 20C under the
596 dam H5 high. Forecast highs across raw ensemble output range
from the mid- to upper-90s along the Wasatch Front with KSLC peaking
around 101F. Recent NBM 4.1 output suggests a 25% chance KSLC could
reach 105F, with a mere 5% chance of breaking the all-time 107F.
Given the potential for continued cloud cover and substantial low-
level moisture still in place, these high temps appear a bit of a
reach, but worth watching regardless. Should confidence increase,
heat-related headlines for Sunday will likely follow in an upcoming
forecast package.
Models do advertise lower PWATs beginning Sunday afternoon for
eastern Utah as mid-level dry air is entrained from the northwest,
though this may do more to aid convection across the region than
mitigate it, as low-level moisture continues to be advected in from
the south. Coupled with very subtle height falls in advance of a
grazing trough and slight mid-level cooling, as long as convection
manages to initiate at the surface (and along high terrain likely
will), another active day may be on tap for western through central
Utah. Depending on the speed of this feature as it transits Idaho
and Montana, Monday may present a similar scenario, but currently
looks to be a slightly less ideal setup than Sunday or Tuesday to
follow. While convective initiation is most likely along high
terrain and areas that manage late-morning clearing and strong
surface heating, these storms are likely to maintain and organize as
they move off with the mean flow and in an environment of reasonable
upper-level shear.
At this time, beginning to shift attention from Monday to Tuesday as
the higher risk day for heavy rainfall and more widespread
convection across the state. Substantial uncertainty remains as the
EC/EPS and GFS/GEFS present diverging solutions, the former
presenting a sharper, more amplified ridge with the axis favoring
subsidence limiting convection, and the latter suggesting a flatter,
broader ridge maintaining a more favorable environment. Furthermore,
hard to determine the highest risk areas at this time, which could
be anywhere from southwestern Utah through the southern Uintas. Will
continue to monitor forecast evolution and potential impacts closely.
&&
.AVIATION...KSLC...Southerly winds continue through the valid TAF
period, though wind direction may become erratic in the vicinity of
thunderstorms and outflow boundaries driven by distant convective
activity out over the west desert and northwestern Utah, especially
Friday evening. Models suggest a more organized feature could drive
strong westerly winds between 01-04Z for a brief period though
confidence is low at this time. A band of thunderstorms is possible
between 12-15Z, with more limited thunderstorm potential continuing
through the day.
.REST OF UTAH AND SOUTHWEST WYOMING...Showers and thunderstorms will
push north, then east through the forecast area this morning and
through midday. As skies clear across western portions of the state,
a second round of convection is likely to initiate in the afternoon
through evening. Gusty outflow winds are likely to accompany these
storms, especially in northern portions of the state where surface
humidity remains slightly lower than areas to the south. These
storms should taper through the evening, largely ending after sunset
on Friday.
&&
.FIRE WEATHER...Breadth of monsoonal moisture will continue to increase
across the area today. Expecting shower/storm potential to be
greatest across the northeastern portions of the district this
morning, with a repeat of storm formation along and east of the
central/southern mountains this afternoon through this evening.
Wetting rains are likely coincident with storm passages across the
area, with areal coverage of these storms greatest this afternoon
from the Wasatch Plateau south across the Grand Staircase region.
Moving forward diurnally driven storms will continue each day
through the weekend with scattered wetting rain potential
remaining. After a slight cool down across much of the area today,
temperatures are expected to trend back up some 4-7 degrees
above normal this weekend...hottest Sunday.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch from noon MDT today through this evening for UTZ113-
120-121-128>131.
WY...None.
&&
Merrill/Wessler
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Local storm report, Jul 15, 11:02 AM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1102 AM MDT FRI JUL 15 2022
...SUMMARY OF WINDS OVER 45 MPH FROM THURSDAY JULY 14 2022...
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND GST CARTER 41.39N 110.41W
07/13/2022 M51 MPH UINTA WY MESONET
FORT BRIDGER WY - 7034 FT
1125 PM NON-TSTM WND GST LOGAN 41.78N 111.85W
07/13/2022 M40 MPH CACHE UT MESONET
LOGAN - CACHE AIRPORT - 4446 FT
1143 PM NON-TSTM WND GST ANTELOPE 41.40N 110.55W
07/13/2022 M50 MPH UINTA WY MESONET
MUDDY CREEK - 6970 FT
0337 PM NON-TSTM WND GST WENDOVER 40.73N 114.03W
07/14/2022 M48 MPH TOOELE UT MESONET
WENDOVER FIELD - 4236 FT
0350 PM NON-TSTM WND GST WENDOVER 40.75N 113.99W
07/14/2022 M51 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY - 4227 FT
0410 PM NON-TSTM WND GST CALLAO 40.11N 113.31W
07/14/2022 M48 MPH TOOELE UT MESONET
WEST GRANITE - 4403 FT
0415 PM NON-TSTM WND GST CALLAO 39.90N 113.34W
07/14/2022 M59 MPH JUAB UT MESONET
FISH SPRINGS - 4282 FT
0425 PM NON-TSTM WND GST DUGWAY 40.05N 113.21W
07/14/2022 M57 MPH TOOELE UT MESONET
CALLAO GATE - 4250 FT
0440 PM NON-TSTM WND GST DUGWAY 40.09N 113.11W
07/14/2022 M65 MPH TOOELE UT MESONET
JULIET ROAD - 4324 FT
0450 PM NON-TSTM WND GST CURLEW JCT 41.94N 113.09W
07/14/2022 M48 MPH BOX ELDER UT MESONET
SR-30 AT CURLEW - 4766 FT
0500 PM NON-TSTM WND GST CLIVE 40.34N 113.24W
07/14/2022 M51 MPH TOOELE UT MESONET
SALT FLATS - 4265 FT
0500 PM NON-TSTM WND GST DUGWAY 39.92N 112.94W
07/14/2022 M55 MPH TOOELE UT MESONET
SIMPSON SPRINGS - 4645 FT
0505 PM NON-TSTM WND GST DUGWAY 40.12N 112.95W
07/14/2022 M59 MPH TOOELE UT MESONET
CAMEL BACK MTN - 5077 FT
0505 PM NON-TSTM WND GST DUGWAY 40.18N 113.02W
07/14/2022 M57 MPH TOOELE UT MESONET
BAKER LAB - 4294 FT
0515 PM NON-TSTM WND GST DUGWAY 40.18N 112.92W
07/14/2022 M49 MPH TOOELE UT MESONET
DITTO - 4345 FT
0524 PM NON-TSTM WND GST DUGWAY 40.12N 113.11W
07/14/2022 M47 MPH TOOELE UT MESONET
DUGWAY-W - 4348 FT
0525 PM NON-TSTM WND GST DUGWAY 40.28N 112.98W
07/14/2022 M71 MPH TOOELE UT MESONET
LOWER CEDAR MTN - 4495 FT
0525 PM NON-TSTM WND GST DUGWAY 40.11N 112.81W
07/14/2022 M46 MPH TOOELE UT MESONET
DURAND ROAD - 4538 FT
0525 PM NON-TSTM WND GST DUGWAY 40.21N 112.96W
07/14/2022 M52 MPH TOOELE UT MESONET
NW DECON PAD - 4380 FT
0530 PM NON-TSTM WND GST DUGWAY 40.16N 112.89W
07/14/2022 M47 MPH TOOELE UT MESONET
WHITE SAGE - 4363 FT
0545 PM NON-TSTM WND GST DUGWAY 40.23N 112.73W
07/14/2022 M57 MPH TOOELE UT MESONET
ENGLISH VILLAGE - 4788 FT
0545 PM NON-TSTM WND GST DUGWAY 40.24N 113.09W
07/14/2022 M53 MPH TOOELE UT MESONET
PLAYA STATION - 4280 FT
0555 PM NON-TSTM WND GST DUGWAY 40.30N 112.78W
07/14/2022 M49 MPH TOOELE UT MESONET
CEDAR MOUNTAIN - 4650 FT
0610 PM NON-TSTM WND GST ARAGONITE 40.76N 113.01W
07/14/2022 M47 MPH TOOELE UT MESONET
I-80 AT GRASSEY - 4650 FT
0624 PM NON-TSTM WND GST DUGWAY 40.16N 112.89W
07/14/2022 M47 MPH TOOELE UT MESONET
DUGWAY-S - 4385 FT
0640 PM NON-TSTM WND GST DOLOMITE 40.74N 112.62W
07/14/2022 M45 MPH TOOELE UT MESONET
I-80 AT MP 78 - 4213 FT
0646 PM NON-TSTM WND GST ST GEORGE 37.08N 113.60W
07/14/2022 M47 MPH WASHINGTON UT MESONET
ST GEORGE MUNICIPAL AIRPORT - 2940 FT
0650 PM NON-TSTM WND GST LAKE POINT 40.69N 112.27W
07/14/2022 M49 MPH TOOELE UT MESONET
LAKE POINT I-80 - 4301 FT
0720 PM NON-TSTM WND GST KANARRAVILLE 37.48N 113.22W
07/14/2022 M47 MPH IRON UT MESONET
I-15 AT BLACK RIDGE - 5160 FT
0736 PM NON-TSTM WND GST HINCKLEY 39.35N 113.38W
07/14/2022 M51 MPH MILLARD UT MESONET
TULE VALLEY - 5135 FT
0800 PM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
07/14/2022 M45 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
0805 PM NON-TSTM WND GST COPPERTON 40.56N 112.06W
07/14/2022 M49 MPH SALT LAKE UT MESONET
TRANS-JORDAN LANDFILL - 5201 FT
0805 PM NON-TSTM WND GST KNOLLS 40.45N 113.47W
07/14/2022 M45 MPH TOOELE UT MESONET
WEST OF WILDCAT MTN - 4259 FT
0825 PM NON-TSTM WND GST LAKE POINT 41.33N 112.85W
07/14/2022 M48 MPH BOX ELDER UT MESONET
GUNNISON ISLAND - 4242 FT
0825 PM NON-TSTM WND GST PROMONTORY PT 41.07N 112.59W
07/14/2022 M49 MPH BOX ELDER UT MESONET
HAT ISLAND - 4242 FT
0845 PM NON-TSTM WND GST LAKETOWN 41.75N 111.28W
07/14/2022 M47 MPH RICH UT MESONET
OTTER CREEK - 7160 FT
0910 PM NON-TSTM WND GST WEST VALLEY CITY 40.63N 112.06W
07/14/2022 M52 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY - 5172 FT
0944 PM NON-TSTM WND GST IBAPAH 40.11N 113.88W
07/14/2022 M49 MPH TOOELE UT MESONET
CLIFTON FLAT - 6384 FT
0120 AM NON-TSTM WND GST CALLAO 39.95N 113.70W
07/15/2022 M49 MPH TOOELE UT MESONET
CALLAO - 4530 FT
0130 AM NON-TSTM WND GST IBAPAH 40.12N 113.53W
07/15/2022 M53 MPH TOOELE UT MESONET
CAUSEWAY - 4246 FT
0650 PM TSTM WND GST MAGNA 40.73N 112.21W
07/14/2022 M57 MPH SALT LAKE UT MESONET
0645 PM TSTM WND GST 6 NE LAKE POINT 40.74N 112.20W
07/14/2022 M57 MPH SALT LAKE UT OTHER
&&Special weather statement, Jul 15, 1:44 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
144 PM MDT Fri Jul 15 2022
UTZ125-127-152015-
Bryce Canyon Country UT-Southern Mountains UT-
144 PM MDT Fri Jul 15 2022
...A strong thunderstorm will impact portions of west central
Garfield County through 215 PM MDT...
At 144 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Antimony, or 25 miles west of Escalante, moving east
at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Garfield County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3782 11217 3799 11210 3796 11177 3770 11187
TIME...MOT...LOC 1944Z 287DEG 11KT 3789 11205
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NDSpecial weather statement, Jul 15, 2:14 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
214 PM MDT Fri Jul 15 2022
UTZ125-127-128-152045-
South Central Utah UT-Bryce Canyon Country UT-Southern Mountains UT-
214 PM MDT Fri Jul 15 2022
...A strong thunderstorm will impact portions of southwestern
Garfield County through 245 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Bryce Canyon National Park, or 23 miles west of
Escalante, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Henrieville, Bryce Canyon National Park and Tropic.
This includes Utah Route 12 near mile marker 19, between mile markers
28 and 33, and between mile markers 44 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3777 11217 3788 11199 3772 11175 3755 11201
TIME...MOT...LOC 2013Z 320DEG 9KT 3777 11203
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NDThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:31 PM MDT | Special Weather Statement | SLC | Salt Lake | 29 min |
| Jul 14, 6:50 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 25 min |
| Jul 14, 7:14 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Jul 15, 1:44 PM MDT | Special Weather Statement | SLC | Garfield | 31 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | SLC | Garfield | 31 min |
| Jul 15, 2:33 PM MDT | Excessive Heat Watch | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah, Weber | 25 hr |
| Jul 15, 3:45 PM MDT | Special Weather Statement | SLC | Garfield | 30 min |
| Jul 15, 4:16 PM MDT | Special Weather Statement | SLC | Wayne | 29 min |
| Jul 15, 5:31 PM MDT | Flash Flood Warning | SLC | Garfield, San Juan, Wayne | 3 hr |
| Jul 15, 5:39 PM MDT | Special Weather Statement | SLC | 66 min |
Nearby
Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.